# SDR DL757020481

- Difficulty date: April 25, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 53,944 hours, 28,289 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: RDAV2132
- Part serial: 100051
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT SMELL OF BURNT/ELECTRICAL ON FINAL AND ON TAXI IN.  FOUND FIRST CLASS VIDEO MONITOR FAILED.  MONITOR SMELLED AND SHOWED EVIDENCE OF ELECTRICAL DISTRESS.  REPLACED MONITOR.
